# SDR AALA202504083663

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,449 hours, 16,973 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: S, J, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL IS CONTINUOUSLY GOING INTO THE CENTER TANK WITH CENTER PUMPS OFF. FUEL WILL NOT BURN BELOW 0.20 IN CENTER TANKS WITH PUMPS ON; AIRCRAFT EMERGENCY LANDED SAFELY AT ORD. REPLACED CENTRAL TANK COMPENSATOR (FISC). PER AMM 28-41-21-000-801 AND 28-41-21-400-801**(CLOSED).
